# SDR AALA20000799

- Difficulty date: May 17, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIR EMERGENCY EXIT LIGHT INOPERATIVE.  TIGHTENED AFT AIRSTAIR EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
